Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Took medicine for headache and metallic taste in mouth. Easy way to get cure?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5292 Questions
Hi, I am a 30 y/o Asian Female with a headache that is on the right center hemisphere of my head. I have had it on and off going for up to three years. There are times when it is worse than others and right now its pretty bad. It some times travels to my eye and I also have a metallic taste in my mouth. I have tried allergy medication and OTC analgesic none of these help. The only thing that seems to help is the consumption of alcohol which seems to alleviate the pressure but of course I can't be drinking during the work day. Please let me know what it is or what I should do. It is very annoy and very hard to concentrate when I need to.
Posted Sun, 10 Feb 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 1 hour later

Thank you for posting your query.

Based on the description, the most likely cause of your headaches are migraines.

Since you have frequent headaches, you should start preventive medications (to prevent repeat headaches). Good drugs for this purpose include beta blockers, Topiramate and divalproex sodium.

In addition, for pain relief, effective drugs are rizatriptan, sumatriptan or vasograin. You can use them as and when you have headaches.

Adequate sleep at night (7-8 hours) and taking food on time are also useful.

I hope it helps. Please get back if you have any more queries.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor